# SDR SWAA2014060928824

- Difficulty date: May 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 9955828
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 LT SLAT LE OTBD SKIN RIB CRACKED.  R & R RIB IAW SRM & DWG.
